Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17587
Title: Linear sturm-liouville problems with multi-point boundary conditions
Authors: Kong, L
Kong, Q
Kwong, MK
Wong, JSW
Keywords: Existence of eigenvalues
Interlacing relations
Multiplicities of eigenvalues
Sturm-Liouville problems
Issue Date: 2013
Publisher: Wiley-V C H Verlag Gmbh
Source: Mathematische nachrichten, 2013, v. 286, no. 41984, p. 1167-1179 How to cite?
Journal: Mathematische Nachrichten 
Abstract: We study second order linear Sturm-Liouville problems which involve one or two multi-point boundary conditions. Conditions for the existence of a sequence of positive eigenvalues with consecutive zero counts of the eigenfunctions are derived. We also show that these eigenvalues are algebraically simple. Moreover, we obtain certain interlacing relations between the eigenvalues of Sturm-Liouville problems with multi-point boundary conditions and those with two-point separated boundary conditions. The work for multi-point Sturm-Liouville problems will set up a foundation for the further studies of nonlinear boundary value problems with multi-point boundary conditions.
URI: http://hdl.handle.net/10397/17587
ISSN: 0025-584X
DOI: 10.1002/mana.201200187
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Jun 8, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Jun 8, 2018

Page view(s)

52
Last Week
0
Last month
Citations as of Jun 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.